# SDR GTIA2025102039144

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 24,305 hours, 10,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 JUMPSEAT FLASHLIGHT WILL NOT TEST-R/R R4 JUMSEAT FLASHLIGHT IAW DRAWING A321 CEO EMER EQUIP REV. 7. THIS CLEARS MDDR 121252 PLACARD REMOVED MOC NOTIFIED
